Jump to content
CrazyBoards.org

Recommended Posts

It could be an allergic reaction to the medication, and if so you should seek medical attention or at least call Ask-a-Nurse (or the equivalent if you don't live in the US). I had similar symptoms about two weeks after starting Tegretol. My legs didn't get swollen but they did break out in hives, and also my face, lips, and throat swelled up. I ended up having to spend the night in the hospital.

I agree that might be the zyprexa. Sometimes it can take a week or two for allergic symptoms to develop. In any case, you should talk to a medical professional about it.

Link to comment
Share on other sites

i started effexor 5 weeks ago, the first week on 37.5mg, the next three on 75mg and this last week on 112.5mg. i've also started zyprexa and have only been on it for a week at 2.5mg. do any of these meds cause swelling?

i have a hunch that maybe it's zyprexa. my face broke out really bad this week too (but may not be related as i did use a new face product). maybe it's messing with my prolactin? there's no chance that i'm pregnant unless i've been assulted by aliens or something.

Zyprexa can cause peripheral edema (swelling.) Not all that infrequently, either, perhaps.

If you love the drug, talk to the prescriber about maybe adding a little diuretic if you have no other contraindications; otherwise, it'll need to be changed, as the edema doesn't go away.

The case study link has some useful links in the references.

FWIW, my cousin adores Zyprexa, but he gets severe, severe edema on it (can't put on jeans over his calves, that sort of thing.) He's done well on it for the last 9 years as long as he takes his diuretic with it.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...